Facebook Pixel
EmpowHER Guest

about birth control

By Anonymous February 10, 2015 - 11:05am
Rate This

What if I use to take my pills @ 8pm and I change it to 1pm while I'm spotting brown spots will it stop the spots or will it affect me in getting pregnant in anyway since I change the time?

Add a Comment1 Comments

HERWriter Guide

Hi Anon

Some women spot when on birth control  - I'm not sure changing the time will stop the spotting.  Spotting does not occur depending on the time you take your birth control. 

When you want to change time time, doing it over the course of several days is best, changing 2-3 hours every day until you get to the time you wish to remain at. 

But if you change in one day, you should remain protected. The only time there is a risk is if you are on the mini-pill. That time change should be gradual, over at least a week.



February 10, 2015 - 3:57pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Bacterial Vaginosis

Get Email Updates

Related Topics

Bacterial Vaginosis Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!